# SDR LR7A02120

- Difficulty date: November 12, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 47,043 hours, 30,839 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fs617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER HB0506 FOUND RH MLG BAY AFT PRESSURE BULKHEAD PANEL SLICE ANGLE CRACKED.  FS617, RBL60, WL170.REPLACED ANGLE IAW SRM SMP 583 51-70 AND DWG 339149.  NR0067.
